# SDR IXX2008F00021

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 100,185 hours, 32,332 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT NR: ATN 842/KTOL TO KPHL.  DURING CLIMB FROM KTOL THE NR 4 FIRE WARNING CAME ON.  THE CREW ACCOMPLISHED THE APPROPRIATE CHECKLIST AND DISCHARGED BOTH FIRE BOTTLES.  THE ACFT LANDED AT KPHL WITHOUT INCIDENT.  MAINTENANCE INSPECTED NR 4 ENGINE FIRE DETECTION SYSTEM AND FOUND HIGH RESISTANCE AT PIN F, UPPER PYLON SOCKET PLUGS DISTORTED.  MAINTENANCE REPLACED PYLON FIRE DETECTOR ELEMENT, SOCKET PLUG, FIRE DETECTOR CONTROL UNIT AND BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW MM 26-10-0, 26-10-1 AND 26-10-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
